Blog Comments

  1. purplepinkgirl's Avatar
    Hi, well my rhumy finally too me off the prednisone and put me back on 7.5mg of mobic. I am happy to be off the steroids because i have lost my girly figure, so now hopefully all is well. Thank you all so very much for your support....
  2. Rastagirl's Avatar
    Hi Purplepinkgirl....Hope you're getting a break from the migraines...feeling any better yet? Sorry for you're suffering....

    Hope you get a break from your pain soon.

    Fondly..........Lori

    p.s. Love your screen name...brings my 2 favorite colors to mind each time I read it.
  3. mountaindreamer's Avatar
    hi purplepinkgirl,

    so sorry you are feeling so bad. migraines just plain hurt. is your mom in the medical field,,,,so glad you have someone to help you.

    hope you feel much better very soon. keep us posted.
  4. Angel Oliver's Avatar
    Well i hope you feel better soon and hope your kidneys are fine.You keep resting and hope the migranes go soon too.
    Sending you gentle hugs
    love
    Angel.xxx